# SDR IPXA09557670

- Difficulty date: October 7, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 765-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON FWD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT UPPER SURFACE STA 765-845 RBL20-24.  REPAIRED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT STA 765-845 RBL20-24 PER IPXA EO B757-5310-32833A.
